CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Fast matrix splitting preconditioners for higher dimensional spatial fractional diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 404, 页码: 13
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Spatial fractional diffusion equations  Shifted finite-difference discretization  Block Toeplitz-like matrix  Block circulant-like matrix  Preconditioning  Eigenvalue distribution  
On regularized Hermitian splitting iteration methods for solving discretized almost-isotropic spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2020, 卷号: 27, 期号: 1, 页码: 21
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:6/0  |  Submit date:2020/06/30
convergence property  matrix splitting iteration  preconditioning  spatial fractional diffusion equation  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
On banded M-splitting iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 卷号: 59, 期号: 1, 页码: 1-33
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:10/0  |  Submit date:2019/12/13
Matrix splitting  Iteration method  Convergence property  Spatial fractional diffusion equation  
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:20/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations 期刊论文
计算数学英文版, 2019, 卷号: 037, 期号: 003, 页码: 297
Authors:  Jianfei Huang;  Yue Zhao;  Sadia Arshad;  Kuangying Li;  Yifa Tang
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:25/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:26/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
Respectively scaled HSS iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 5, 页码: 18
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:16/0  |  Submit date:2019/01/11
convergence property  HSS iteration  matrix splitting  preconditioning  respective scaling  spatial fractional diffusion equation